On a Small Stabilizing Perturbation of a Singular Differential Equation with a Constant Operator and a Degenerate Coefficient of the General Form
Differencialʹnye uravneniâ, Tome 40 (2004) no. 2, pp. 183-190
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_2_a4,
author = {V. I. Fomin},
title = {On a {Small} {Stabilizing} {Perturbation} of a {Singular} {Differential} {Equation} with a {Constant} {Operator} and a {Degenerate} {Coefficient} of the {General} {Form}},
journal = {Differencialʹnye uravneni\^a},
pages = {183--190},
year = {2004},
volume = {40},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_2_a4/}
}
TY - JOUR AU - V. I. Fomin TI - On a Small Stabilizing Perturbation of a Singular Differential Equation with a Constant Operator and a Degenerate Coefficient of the General Form JO - Differencialʹnye uravneniâ PY - 2004 SP - 183 EP - 190 VL - 40 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_2004_40_2_a4/ LA - ru ID - DE_2004_40_2_a4 ER -
%0 Journal Article %A V. I. Fomin %T On a Small Stabilizing Perturbation of a Singular Differential Equation with a Constant Operator and a Degenerate Coefficient of the General Form %J Differencialʹnye uravneniâ %D 2004 %P 183-190 %V 40 %N 2 %U http://geodesic.mathdoc.fr/item/DE_2004_40_2_a4/ %G ru %F DE_2004_40_2_a4
V. I. Fomin. On a Small Stabilizing Perturbation of a Singular Differential Equation with a Constant Operator and a Degenerate Coefficient of the General Form. Differencialʹnye uravneniâ, Tome 40 (2004) no. 2, pp. 183-190. http://geodesic.mathdoc.fr/item/DE_2004_40_2_a4/